# SDR ASAA2023071844266

- Difficulty date: July 18, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 55,430 hours, 16,491 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141A62111
- Part serial: NSN
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR OUTER SKIN HANDLE PAN DENTED AT BORE. GROUNDED - YES. REMOVED WORN HANDLE PAN & INSTALLED NEW HANDLE PAN, REFERENCE B737-800 SRM 51-40-01 & 51-40-02 & BAC DWG #141A6210 REV D, ALODINED & PRIMED AREA, REFERENCE B737-800 SRM 51-20-01.
